Asymptotic normality and confidence intervals for inverse regression models with convolution-type operators

Bissantz, Nicolai, Birke, Melanie . Journal of Multivariate Analysis 2009. 100 (10) :2364-2375

Locate this article in:

Bibtex

@article{CIS-240544,
  Author = {Bissantz, Nicolai and Birke, Melanie},
  Title = {Asymptotic normality and confidence intervals for inverse regression models with convolution-type operators},
  Journal = {Journal of Multivariate Analysis},
  Volume = {100},
  Number = {10},
  Year = {2009},
  Pages = {2364--2375},
  Keywords = {Testing, Bootstrap, Model selection, inverse problems}
}

Similar articles